| Model Number |
D413 |
| Medical Device Problem Code |
Failure to Convert Rhythm (1540)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/14/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The local area field representative was contacted for additional information regarding event cause/resolution and initial reporter contact details.At this time, no further information is available.Should additional information become available this report will be updated.This product investigation is still in progress.This report will be updated when product investigation is complete.
Event or Problem Description
It was reported that this implantable cardioverter defibrillator (icd) system stored two ventricular episodes were appropriate tachy therapy was delivered and therapy was exhausted due to true ventricular tachycardia (vt).Therapy interrupted the rhythm, however the arrhythmia was incessant and continuous.Programming optimization was advised.This icd remains in service.No additional adverse patient effects were reported.